Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Leikin, Dmitrii Viktorovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17
Presentations: 2

Number of views:
This page:1205
Abstract pages:9310
Full texts:3308
References:710
E-mail:

http://www.mathnet.ru/eng/person9046
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/341329

Publications in Math-Net.Ru
2018
1. Julia Bernatska, Dmitry Leykin, “On Regularization of Second Kind Integrals”, SIGMA, 14 (2018), 074, 28 pp.  mathnet  isi  scopus
2008
2. V. M. Buchstaber, D. V. Leikin, “Solution of the Problem of Differentiation of Abelian Functions over Parameters for Families of $(n,s)$-Curves”, Funktsional. Anal. i Prilozhen., 42:4 (2008),  24–36  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 42:4 (2008), 268–278  isi  elib  scopus
2007
3. V. M. Buchstaber, D. V. Leikin, “Differentiation of Abelian functions with respect to parameters”, Uspekhi Mat. Nauk, 62:4(376) (2007),  153–154  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:4 (2007), 787–789  isi  elib  scopus
2006
4. V. M. Buchstaber, D. V. Leikin, “Functional equations defining multiplication in a continuous Krichever–Novikov basis”, Uspekhi Mat. Nauk, 61:1(367) (2006),  171–172  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:1 (2006), 165–167  isi  elib  scopus
2005
5. V. M. Buchstaber, D. V. Leikin, “Trilinear functional equations”, Uspekhi Mat. Nauk, 60:2(362) (2005),  151–152  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:2 (2005), 341–343  isi  elib  scopus
6. V. M. Buchstaber, D. V. Leikin, “Addition Laws on Jacobian Varieties of Plane Algebraic Curves”, Trudy MIAN, 251 (2005),  54–126  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 251 (2005), 49–120
2004
7. V. M. Buchstaber, D. V. Leikin, “Heat Equations in a Nonholonomic Frame”, Funktsional. Anal. i Prilozhen., 38:2 (2004),  12–27  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 38:2 (2004), 88–101  isi  scopus
2003
8. V. M. Buchstaber, D. V. Leikin, M. V. Pavlov, “Egorov Hydrodynamic Chains, the Chazy Equation, and $SL(2,\mathbb{C})$”, Funktsional. Anal. i Prilozhen., 37:4 (2003),  13–26  mathnet  mathscinet  zmath; Funct. Anal. Appl., 37:4 (2003), 251–262  isi  scopus
2002
9. V. M. Buchstaber, D. V. Leikin, “Polynomial Lie Algebras”, Funktsional. Anal. i Prilozhen., 36:4 (2002),  18–34  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:4 (2002), 267–280  isi  scopus
10. V. M. Buchstaber, D. V. Leikin, “Lie algebras associated with $\sigma$-functions, and versal deformations”, Uspekhi Mat. Nauk, 57:3(345) (2002),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:3 (2002), 584–586  isi  scopus
2001
11. V. M. Buchstaber, D. V. Leikin, “The manifold of solutions of the equation $[\dfrac{\partial^2}{\partial u_1\partial u_2}-6\wp_{1,2}(u_1,u_2)+E]\psi=0$”, Uspekhi Mat. Nauk, 56:6(342) (2001),  141–142  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:6 (2001), 1155–1157  isi
2000
12. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “Uniformization of Jacobi Varieties of Trigonal Curves and Nonlinear Differential Equations”, Funktsional. Anal. i Prilozhen., 34:3 (2000),  1–16  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:3 (2000), 159–171  isi
1999
13. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “Rational Analogs of Abelian Functions”, Funktsional. Anal. i Prilozhen., 33:2 (1999),  1–15  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:2 (1999), 83–94  isi
14. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “$\sigma$-functions of $(n,s)$-curves”, Uspekhi Mat. Nauk, 54:3(327) (1999),  155–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 628–629  isi  scopus
1997
15. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “A Recursive Family of Differential Polynomials Generated by the Sylvester Identity and Addition Theorems for Hyperelliptic Kleinian Functions”, Funktsional. Anal. i Prilozhen., 31:4 (1997),  19–33  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:4 (1997), 240–251  isi
1996
16. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “A matrix realization of the Kummer hyperelliptic varieties”, Uspekhi Mat. Nauk, 51:2(308) (1996),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:2 (1996), 319–320  isi  scopus
1995
17. D. V. Leikin, “On the Weierstrass cubic for hyperelliptic functions”, Uspekhi Mat. Nauk, 50:6(306) (1995),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:6 (1995), 1278–1279  isi

Presentations in Math-Net.Ru
1. Мультипликативные свойства непрерывного аналога базиса Кричевера–Новикова
V. M. Buchstaber, D. V. Leikin
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
September 7, 2005
2. Трилинейные операторы и функциональные уравнения
V. M. Buchstaber, D. V. Leikin
Meetings of the Moscow Mathematical Society
February 22, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021